# SDR DL733060111

- Difficulty date: February 9, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- Aircraft time: 54,213 hours, 36,793 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 69386066
- Condition: Unknown
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN PRESSURIZATION WITH LT PACK AT FL 240.  RT PACK CURRENTLY ON MCO.  REPAIRING RT PACK.  REPLACED DUCT ON RT PACK CLEARED MCO ON RT PACK A/C PRESSURIZATION CHECK NORMAL.
